# SDR SWAA2025102325987

- Difficulty date: October 20, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 57,790 hours, 33,716 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MEGA PHONE HANDLE RETAINING SCREW HOLE STRIPPED OUT.<[01] REMOVED AND REPLACED FWD MEGA PHONE PER MT 725-340-00-01
